# SDR AALA20161011016

- Difficulty date: October 11, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 24,017 hours, 9,474 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Track
- Part number: 412A12451003
- Condition: Elongated
- Location: Bs 545
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD CLASS DIVIDER MOUNT TRACK HOLES AT BS 545 AND RBL 24 WERE ELONGATED.   REPAIRED MOUNT TRACK IAW SRM 51-70-12 REPAIR NR 1 AND EA 264373.
